# SDR SWAA2017101717110

- Difficulty date: September 18, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A7505
- Condition: Corroded
- Location: Bs 500b-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL PANEL SUPPORT CORRODED BETWEEN BS 500B TO 500D, RBL 24.   R & R SIDEWALL SUPPORT IAW SRM AND DWG.
